Special values of L-functions attached to X 1 (N)
Compositio Mathematica, Volume 49 (1983) no. 1, pp. 121-142.
@article{CM_1983__49_1_121_0,
     author = {Kamienny, S. and Stevens, G.},
     title = {Special values of $L$-functions attached to $X_1( N)$},
     journal = {Compositio Mathematica},
     pages = {121--142},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {1},
     year = {1983},
     mrnumber = {699863},
     zbl = {0519.14018},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__49_1_121_0/}
}
TY  - JOUR
AU  - Kamienny, S.
AU  - Stevens, G.
TI  - Special values of $L$-functions attached to $X_1( N)$
JO  - Compositio Mathematica
PY  - 1983
SP  - 121
EP  - 142
VL  - 49
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__49_1_121_0/
LA  - en
ID  - CM_1983__49_1_121_0
ER  - 
%0 Journal Article
%A Kamienny, S.
%A Stevens, G.
%T Special values of $L$-functions attached to $X_1( N)$
%J Compositio Mathematica
%D 1983
%P 121-142
%V 49
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1983__49_1_121_0/
%G en
%F CM_1983__49_1_121_0
Kamienny, S.; Stevens, G. Special values of $L$-functions attached to $X_1( N)$. Compositio Mathematica, Volume 49 (1983) no. 1, pp. 121-142. http://archive.numdam.org/item/CM_1983__49_1_121_0/

[1] B.J. Birch: Elliptic Curves, a Progress Report. Proceedings of the 1969 Summer Institute on Number Theory, Stoney Brook, New York AMS, pp. 396-400, 1971. | MR | Zbl

[2] E. Friedman: Ideal class groups in basic Zp1 x ... x Zpn extensions with abelian base field. Inv. Math. 65 (1982) 425-440. | MR | Zbl

[3] S. Kamienny: On J1(p) and the Conjecture of Birch and Swinnerton-Dyer. Duke Math. J. 49 (1982) 329-340. | MR | Zbl

[4] D. Kubert and S. Lang: Modular Units, Berlin-Heidelberg -New York, Springer-Verlag, 1981. | MR | Zbl

[5] J. Manin: Parabolic Points and Zeta Functions of Modular Curves. Izv. Akad. Nauk SSSR, Vol. 6, No. 1, (1972); AMS translation pp. 19-64. | MR | Zbl

[6] B. Mazur: Modular Curves and the Eisenstein Ideal. Publ. Math. I.H.E.S. 47 (1977) 33-189. | Numdam | MR | Zbl

[7] B. Mazur: On the Arithmetic of Special Values of L-functions. Inv. Math. 55 (1979) 207-240. | MR | Zbl

[8] H. Rademacher: Collected Papers, Volume II, Cambridge, M.I.T. Press (1974).

[9] B. Schoeneberg: Elliptic Modular Functions, Springer, Grundl. d. Math. Wiss., Band 203, (1974). | MR | Zbl

[10] G. Shimura: Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press (1971). | MR | Zbl

[11] G. Shimura: On the Periods of Modular Forms. Math. Ann. 229 (1977) 211-221. | Zbl

[12] L. Washington: The non-p-part of the class number in a cyclotomic Zp-extcnsion. Inv. Math. 49 (1978) 87-97. | MR | Zbl